Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Child has stomach cramps, vomiting, appetite loss. Help

i have a 5 year old daughter who has extreme stomach cramps then vomits right after this occurs like 4 times a day for a month already i have taken her to the doctors they put her on a diet but the pains are still occuring and also the vomitting and i also took her to the emergency room and they said she has a weak stomach i dont think this is correct cus she cries in pain she cant even stand sometimes and she hasnnt been eating hardly anything for a week already she cant even keep down fluids but no one will help me
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
YOUR WORRIES ARE WELL JUSTIFIED.
IN ALL PROBABILITY THE DOCTORS SHE HAS SEEN ARE MISSING THE DIAGNOSIS.
SHE NEEDS INVESTIGATION TO FIND OUT THE CAUSE.
TESTS MIGHT BE ENDOSCOPY,ULTRASOUND,AND OTHER IMAGING STUDIES APART FROM BLOOD TESTS.
YOU INSIST TO SEE A SENIOR PEDIATRICIAN OR PEDIATRIC GASTROENTEROLOGIST.
WISHING HER A SPEEDY RECOVERY.
Answered: Fri, 29 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor